Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Donna

Changes in skin while on Roaccutane

I just wondered if people who have been on Roaccutane can tell me what type of changes you experienced with your skin (apart from scarring more easily) while you were on it. The reason I ask is that I've noticed that I have quite visible dark circles under my eyes since I've been on it and I wondered if it could be due to my skin 'thinning'. I just can't recall having such visible circles before I started on Roaccutane.

Also, I've been on it for about 9 months and have been clear for about a month, but still have 1 months pills left. Do you think it would be ok to stop now. I have had enough of the dry lips and dry sore eyes and now that its summer where I live, its even harder. I'm just scared to stop too soon, cause I did that last time and the acne came back a year or so later.

Thanks everyone.

Donna

Share this post


Link to post
Share on other sites

u mean by scarring more easily . Do u scare on places where u never have acnes ? I just keep on getting scars on the normal skin . I am not sure if u have that ,too .how to prevent it ? thx

Share this post


Link to post
Share on other sites

Don't know if you read all of my post. I was talking OTHER than scarring more easily. I just want to know what other effects Roaccutane has on your skin while you are using it. Also I was wondering if the there is a probability that my skin texture will start to improve now that I'm stopping Roaccutane.

Share this post


Link to post
Share on other sites

I was on it only 4-5 months, but I was under a Doctor's care at the time. I would think that 9 months would be too long for Accutane. I would definitely consult a Dermatologist.

Share this post


Link to post
Share on other sites

Yes, I am seeing a derm and each time I went for my check up he would see how I was going and give me another 3 months. The last time I went, I was pretty much clear but was getting a pimple every couple of weeks, so he said I could take another 3 months worth and after that I would be "well past the theraputic stage".

I only took another 2 months worth and then stopped because my eyes were so dry and sore and because I just want to hurry up and finish it so I can get on with the scar treatment process (in a while, of course),

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×